# SDR CA970609020

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11891002537
- Condition: Cracked
- Location: Engine
- Part time: 20,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT ROUTINE INSPECTION  PER AWD 95-02-18 AND SB 2255, A CRACK WAS FOUND ON THE ENGINE MOUNT.  MOUNT ASSEMBLY REPLACED.
